Medique Ibuprofen is a Fast and Effective Pain Reliever 200MG #80833
$9.99
Medi-First® Ibuprofen is a fast and effective pain reliever for headaches, muscular aches, pains and fever, minor arthritis and menstrual cramps. Aspirin-Free. Active ingredient: 200 mg Ibuprofen. Compares to Advil, Cedaprin, Ibu-Max, and Ibu-Tab. 1Box 100 Tablets (50 x 2)
Reviews
There are no reviews yet.